# SDR FDEA202503190458

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 51,129 hours, 8,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL RED COVER  SWITCH WIRE LOOP NOT ADJUSTED PROPERLY TO ACTUATE  THE THREE POSITION SWITCH AS DESIGNED.  THE WIRE  LOOP IS STRETCHED AND MOVES OVER THE SWITCH CAUSING  BINDING.   TIGHTED EMERGENCY LIGHT SWITCH  PER AMM  30-41-02-4.PERFORMED EMERGENCY LIGHTS -  ADJUSTMENT/TEST NORMAL PER AMM33-51-00-5.
